I had sex two weeks ago and the condom split, I took the morning after pill the day after, 6 days later I had a two day period. I am now experiencing stomach cramps and feeling nausea, could this possibly mean I am pregnant?
I would say the chances are slim and the probabilility is small
The "morning after pill" purpose is to induce another period by hiking up your hormone level then having it drop causing a hormone withdrawl bleed. That would shed your uterine lining- giving the maybe-baby nothing to implant into. This "restarts" the woman's cycle.
Have you taken a home pregnancy test to ease your worries? That would be the quickest and most accurate solution
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.